کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
2963854 1178579 2016 3 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله
Cardiac arrest caused by landiolol in a patient in thyroid crisis
ترجمه فارسی عنوان
ایست قلبی ناشی از landiolol در یک بیمار در بحران تیروئید
کلمات کلیدی
بتا بلاکر؛ Landiolol؛ ایست قلبی؛ بحران تیروئید
موضوعات مرتبط
علوم پزشکی و سلامت پزشکی و دندانپزشکی کاردیولوژی و پزشکی قلب و عروق
چکیده انگلیسی

In the acute phase of a thyroid crisis, the cardiovascular mortality rate is high and the likelihood of death and severity of heart failure increase significantly with an increasing heart rate. Thus, heart rate control is essential to avoid cardiac death. Propranolol has been used to manage thyroid crisis, but worsening heart failure and cardiac arrest have been previously reported when using propranolol in such cases. Thus, short-acting beta-blockers, such as landiolol and esmolol, are recommended, especially in patients with a low ejection fraction and severe heart failure. Our patient was a 49-year-old woman with a medical history of Graves’ disease, who stopped attending her control visits 1 year earlier. She presented with symptoms of heart failure, atrial fibrillation, and tachycardia. She was diagnosed with thyroid storm and low-ejection-fraction heart failure. After 2.5 h of treatment with landiolol, her heart suddenly arrested. Cardiopulmonary resuscitation was performed immediately and circulation was re-established. After receiving treatment for the thyroid crisis and heart failure, she was discharged without any sequelae. To the best of our knowledge, cardiac collapse caused by landiolol has not been previously reported. We wish to emphasize the importance of close hemodynamic monitoring when using landiolol in such cases.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Cardiology Cases - Volume 14, Issue 2, August 2016, Pages 62–64
نویسندگان
, , , , , ,